# SDR IPXA2017031915297

- Difficulty date: February 24, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BS 6-73 ABOVE LONGERON 43R, HORIZONAL BEAM IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE HORIZONTAL BEAM IAW DWG ADA7667, AND SRM 51-33-01.
